# SDR CALA2013100991894

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,476 hours, 23,840 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 2124
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU NO START, 2 ATTEMPTS WITH FAULT BOTH TIMES.  APU VERY SLOW TO SPOOL, ABORTS AT 19 PERCENT ON 3 TRIES.  REPLACED APU BATTERY, WAS READING LOW VOLTAGE 21 BEFORE START & 11 VOLTS DURING START.  REPLACED APU BATTERY IAW AMM, CHECKED GOOD.  APU STARTS & RUNS NORMALLY.
